Show simple item record

Authordc.contributor.authorPinto Jiménez, Manuel 
Authordc.contributor.authorRobledo Veloso, Gonzalo 
Admission datedc.date.accessioned2018-08-07T20:56:46Z
Available datedc.date.available2018-08-07T20:56:46Z
Publication datedc.date.issued2018
Cita de ítemdc.identifier.citationZeitschrift fur Analysis und ihre Anwendungen Volumen: 37 Número: 1 Páginas: 101-126es_ES
Identifierdc.identifier.other10.4171/ZAA/1605
Identifierdc.identifier.urihttp://repositorio.uchile.cl/handle/2250/150739
Abstractdc.description.abstractWe obtain sufficient conditions for the existence of a uniformly and Holder continuous homeomorphism between the solutions of a linear differential system with piecewise constant argument of generalized type and the solutions of a perturbed family. The main tool is a recently introduced definition of exponential dichotomy.es_ES
Patrocinadordc.description.sponsorshipFONDECYT Regular 1170466 1120709 MATHAMSUD Regional Cooperation Program 16-04 STADEes_ES
Lenguagedc.language.isoenes_ES
Publisherdc.publisherEuropean Mathematical SOCes_ES
Sourcedc.sourceZeitschrift fur Analysis und ihre Anwendungenes_ES
Keywordsdc.subjectDifferential equationses_ES
Keywordsdc.subjectPiecewise constants argumentses_ES
Keywordsdc.subjectTopological equivalencees_ES
Keywordsdc.subjectExponential dichotomyes_ES
Títulodc.titleA Grobman-Hartman theorem for differential equations with piecewise constant arguments of mixed typees_ES
Document typedc.typeArtículo de revistaes_ES
dcterms.accessRightsdcterms.accessRightsAcceso a solo metadatoses_ES
Catalogueruchile.catalogadorrgfes_ES
Indexationuchile.indexArtículo de publicación ISIes_ES


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record